# SDR SWAA991266

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 65C33304
- Condition: Burned
- Location: Row 7 & 8
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, 10 MINS AFTER TAKEOFF F/A REPORTED AN ELECTRICAL ODOR AT MID CABIN.  FOUND SIDEWALL  LIGHT AT ROW 7 ABC AND 8 ABC BURNED INTERNALLY.  REMOVED AND REPLACED LIGHT ASSY PER MM.
